... dizzy. I feel like I am going to faint at times. Is this a normal side effect? I have a PE in July.
Are you consuming a lot of Vitamin K containing foods? This could be the reason for the resistance to the effects of Warfarin. Call your Dr and talk to them asap about the nausea and dizziness. You may need another blood test. I'm going to send a good link for info on Warfarin.
Go under the info for patients side and there is a wealth of infohere for someone new to warfarin! Good Luck!
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 2 answers
Posted 29 Nov 2009 • 1 answer
Posted 12 Apr 2012 • 14 answers
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
Posted 29 Nov 2013 • 3 answers
Posted 26 Sep 2014 • 1 answer